About this iReport
  • Not verified by CNN

  • Click to view k3vsDad's profile
    Posted July 29, 2014 by
    Farmersburg, Indiana
    This iReport is part of an assignment:
    Living with a chronic illness

    More from k3vsDad

    Possible 'Cure' Has Nasty Bite


    Now  is the time I need for Mary Poppins to show up. Now is the time when "A  Spoonful of Sugar" actually does make the medicine go down. Alas, that  only happens in the movies.

    On  Monday, my doctor switched me over to a new antibiotic, one which I  have never taken previously. The new med is doxycycline hyclate. The  side effects are hitting me up side the head and landing me on my back  side. Those side effects are upset stomach, vomiting and irritation to  the esophagus. As if my throat was not already rubbed raw from the  coughing to expel the excess mucus build-up, which is still tinged from  time to time with blood.

    Should  this antibiotic not do the trick come next Monday, I will be seeing the  doctor. That visit will most likely put me back in the hospital and a  feeding of intravenous antibiotic. That is what happened back in April  after the oral antibiotics did not work.

    Now  on the second day of the new med. I am feeling worse than before. Last  night was not good after I started the medication. This morning my  throat is like a fire has been set ablaze along the esophageal walls.

    Not sure how much more of this I can withstand. My ignore is way beyond working overtime.

    Check out the latest edition of Kernels From the Cornfield.

    I also wrote two op-eds worth reading: The Spin - Defies Logic? on Monday and this morning, Selective Concern for Life?

    Add your Story Add your Story